Journal article icon

Journal article

Moment-free numerical approximation of highly oscillatory integrals with stationary points

Abstract:

This article presents a method for the numerical quadrature of highly oscillatory integrals with stationary points. We begin with the derivation of a new asymptotic expansion, which has the property that the accuracy improves as the frequency of oscillations increases. This asymptotic expansion is closely related to the method of stationary phase, but presented in a way that allows the derivation of an alternate approximation method that has similar asymptotic behaviour, but with significantl...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792507007012

Authors


Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS More from this journal
Volume:
18
Issue:
4
Pages:
435-447
Publication date:
2007-08-01
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
Language:
English
Pubs id:
pubs:20260
UUID:
uuid:a1114c55-d27b-41fc-ae9d-2dcf39cc6b11
Local pid:
pubs:20260
Source identifiers:
20260
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP